# SDR FDEA202205281317

- Difficulty date: May 28, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN - FORWARD CARGO DOOR CUTOUT -   FORWARD JAMB SKIN EXTERIOR STATION 895, LONGERON 39 RIGHT HAND TO 41 RIGHT HAND. EXISTING REPAIR AT FUSELAGE SKIN - FORWARD CARGO DOOR CUTOUT - FORWARD JAMB   SKIN EXTERIOR STATION 895, LONGERON 39 RIGHT HAND TO 41 RIGHT HAND EVALUATED   FOUND REPAIR DOUBLERS CRACKED. REPAIR CARRIED OUT AT FORWARD CARGO DOOR   CUTOUT FORWARD JAMB SKIN EXTERIOR STATION 895, LONGERON 39 RIGHT HAND TO 41   RIGHT HAND IN ACCORDANCE WITH SRM 53-00-15-2R REPAIR 8 FIGURE 202. EO 1-5100-7-5001   B7 PART1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
